Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25927
Title: Unconstrained optimization reformulation of the generalized nonlinear complementarity problem and related method
Authors: Wang, YJ
Zhang, XZ
Qi, LQ 
Keywords: GNCP
Optimization reformulation
Quadratical convergence
Issue Date: 2005
Publisher: Taylor & Francis
Source: Optimization, 2005, v. 54, no. 6, p. 563-577 How to cite?
Journal: Optimization 
Abstract: In this article, we first propose an unconstrained optimization reformulation of the generalized nonlinear complementarity problem (GNCP) over a polyhedral cone, and then discuss the conditions under which its any stationary point is a solution of the GNCP. The conditions which guarantee the nonsingularity and positive definiteness of the Hessian matrix of the objective function are also given. In the end, we design a Newton-type method to solve the GNCP and show the global and local quadratic convergence of the proposed method under certain assumptions.
URI: http://hdl.handle.net/10397/25927
ISSN: 0233-1934
EISSN: 1029-4945
DOI: 10.1080/02331930500342625
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Aug 6, 2018

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 16, 2018

Page view(s)

55
Last Week
3
Last month
Citations as of Aug 19, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.